Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Equipartition of energy for Maxwell's equations


Author: George Dassios
Journal: Quart. Appl. Math. 37 (1980), 465-469
MSC: Primary 78A25; Secondary 35J05, 35Q20
DOI: https://doi.org/10.1090/qam/564738
MathSciNet review: 564738
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. D. Lax and R. S. Phillips, Scattering theory, Academic Press, New York, 1967 MR 0217440
  • [2] R. S. Duffin, Equipartition of energy in wave motion, JMAA 32, 386-391 (1970) MR 0269190
  • [3] J. A. Goldstein, An asymptotic property of solutions of wave equations, Proc. Amer. Math. Soc. 23, 359-363 (1969) MR 0250125
  • [4] J. A. Goldstein, An asymptotic property of solutions of wave equations II, JMAA 32, 392-399 (1970) MR 0267281
  • [5] M. Shinbrot, Asymptotic behavior of solutions of abstract wave equations, Proc. Amer. Math. Soc. 19, 1403-1406 (1967) MR 0231246
  • [6] H. A. Levine, An equipartition of energy theorem for weak solutions of evolutionary equations in Hilbert space: the Lagrange identity method, J. Diff. Eq. 24, 197-210 (1977) MR 0437874
  • [7] D. G. Costa, On partition of energy for uniformly propagative systems, JMAA 58, 56-62 (1977) MR 0470505
  • [8] E. C. Zachmanoglou, Integral constants in wave motion, JMAA 39, 296-297 (1972) MR 0308604

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 78A25, 35J05, 35Q20

Retrieve articles in all journals with MSC: 78A25, 35J05, 35Q20


Additional Information

DOI: https://doi.org/10.1090/qam/564738
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society